Pacific Journal of Mathematics

Rank-$2$ Fano bundles over a smooth quadric $Q_3$.

Ignacio Sols, Michał Szurek, and Jarosław A. Wiśniewski

Article information

Source
Pacific J. Math., Volume 148, Number 1 (1991), 153-159.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102644787

Mathematical Reviews number (MathSciNet)
MR1091535

Zentralblatt MATH identifier
0739.53034

Subjects
Primary: 14J60: Vector bundles on surfaces and higher-dimensional varieties, and their moduli [See also 14D20, 14F05, 32Lxx]
Secondary: 14J45: Fano varieties

Citation

Sols, Ignacio; Szurek, Michał; Wiśniewski, Jarosław A. Rank-$2$ Fano bundles over a smooth quadric $Q_3$. Pacific J. Math. 148 (1991), no. 1, 153--159. https://projecteuclid.org/euclid.pjm/1102644787


Export citation

References

  • [1] E.Arrondo, Ch. Peskine andI. Sols, Characterization of the spnor bundles by the vanishing of intermediate cohomology,to appear.
  • [2] W. Barth, Moduli of vector bundles on theprojective plane, Invent. Math.,42 (1977), 63-91.
  • [3] L.Ein and I.Sols, Stable vectorbundles onquadrichypersurf aces,Nagoya Math. J., 96(1984), 11-22.
  • [4] R.Hartshorne,Stable reflexive sheaves,Math. Ann., 254(1980), 121-176.
  • [5] Ch.Okonek, M.Schneider andH.Spindler, VectorBundles on Complex Pro- jective Spaces, Birkhauser1981.
  • [6] G.Ottaviani, Criteres de scindagepour les fibres vectorielssur lesgrassmanni- ennes et les quadriques.C.R.Acad. Sci.Paris, t. 305Serie 1, (1987), 257-260.
  • [7] M. Szurek andJ. A. Wisniewski, Fano bundles over P3 and Q$, Pacific J. Math., 141, No. 1 (1990), 197-208.